On the ratio of two correlated normal random variables
Biometrika · 1969 · Volume 56 · Issue 3
Abstract
The distribution of the ratio of two correlated normal random variables is discussed. The exact distribution and an approximation are compared. The comparison is illustrated numerically for the case of the normal least squares estimate of α | β in the linear model E ( y i ) = α + β υ i ( i = 1 , … , n ) with uncorrelated normal error terms.
Enable JavaScript for citation tools and additional paper interactions.